# SDR SWAA2023050121714

- Difficulty date: March 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2023-219676<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 22-APR-23 WAS USED.;[02] PERFORMED REPAIR ON RT HORIZONTAL STABILIZER LOWER SKIN BTW STAB STA 193.9 TO STAB STA 203.10. AND BTW 18 INC FROM FRONT SPAR AND 17 INC FROM REAR SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIG 204 SHEET 2; TABLE 201 AND 202 SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTIVE ACTION CERTIFIED RII
